| Model Number |
A22205B |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device was returned to olympus for evaluation.The loop at the tip of the electrode is broken/torn.No other defects were observed.The investigation is still ongoing; however, if additional information becomes available, this report will be supplemented accordingly.In general, the end-user is required to inspect the device for defects, check the function of all devices and have alternate equipment prior to use.
Event or Problem Description
Olympus (omsc) was informed, at the time of unpackaging the medical staff conducted a preparation for use inspection and found that the electrode part had been cut (no dropouts).The procedure was completed using another device.No death or injury and no impact to patient was reported to olympus.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the definitive root cause of the cut electrode part was wear and tear.Olympus will continue to monitor field performance for this device.